# SDR AWXA200301007

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 44,459 hours, 20,113 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D5453003220000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A 1.5 INCH CRACK WAS FOUND ON NR 1 PYLON LOWER AFT FIXED FAIRING RIB 14.  MAINTENANCE REMOVED CRACKED NR 1 PYLON LOWER AFT FIXED FAIRING RIB; FABRICATED A NEW REPLACEMENT RIB; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 7-12, 10, 12, AND 22, FIG 2, 3, &. 8, AND SRM 51-44-11, PG. 1 AND 4, FIG. 1.
